Subvarieties of codimensionality one and of simple homotopic type

S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let f1: M1 → M2 be a homotopic equivalence and N ⊂ m2 a subvariety of codimensionality one. In this paper we indicate the conditions under which there is a mapping f2 ~ f1 such that the variety f2-1(N) is simply homotopically equivalent to the variety N.

Original languageEnglish
Pages (from-to)536-540
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Issue number2
Publication statusPublished - Aug 1972
Externally publishedYes


Dive into the research topics of 'Subvarieties of codimensionality one and of simple homotopic type'. Together they form a unique fingerprint.

Cite this